# SDR ASMF202110001

- Difficulty date: June 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737852
- Aircraft serial: 36705
- Aircraft time: 25,198 hours, 9,518 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: MC047557
- Condition: Failed
- Location: Right
- Part time: 25,196 hours, 9,516 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE RIGHT ENGINE PRESENTED LOW OIL PRESSURE AND QUANTITY; SO FLIGHT CREW IMMEDIATELY PERFORMED THE RIGHT ENGINE SHUTDOWN. MAINTENANCE PERSONNEL PERFORMED REVISION TO RIGHT ENGINE, DETECTING THE LUBRICATION UNIT FAILED IAW AMM 71-00-01; SO THE LUBRICATION UNIT WAS REPLACED IAW AMM 79-21-01 AND OPERATIONAL TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT. THE OVERWEIGHT LANDING INSPECTION WAS PERFORMED IAW AMM TASK 05-51-35-210-801, NO DAMAGES WERE FOUND.
